×

Found 5 Documents (Results 1–5)

100
MathJax

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotics of eigenfunctions for the three-body Schrödinger operator in one-dimensional case. (English) Zbl 1180.81132

Møller, Jacob S. (ed.) et al., Quantum few-body systems. Proceedings of the joint physics/mathematics workshop on quantum few-body systems, Aarhus, Denmark, 19–20 March 2007. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0517-2/hbk). AIP Conference Proceedings 998, 101-112 (2008).
MSC:  81U10 81Q05 70F07
PDF BibTeX XML Cite

Asymptotic behavior of the eigenfunctions of the many-particle Schrödinger operator. I: One-dimensional particles. (English) Zbl 1160.81476

Suslina, T. (ed.) et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4738-1/hbk). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 55-71 (2008).
MSC:  81U10 81Q10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification